# SDR UIEA2017111902258

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,388 hours, 23,086 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 2405C
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SHUT DOWN APU SURGE BLEED DOES NOT RESPOND. REPLACED APU SURGE BLEED VALVE IAW AWW 49-53-01.
